# SDR SWAA2016120910305

- Difficulty date: November 22, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 42,205 hours, 24,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT C2 DOOR CUTOUT LOWER MAIN WEB SILL CORRODED.  R&R WEB SILL PER DWG & SRM.
